Convergence of orthogonal series
Matematika, Tome 6 (1962) no. 1, pp. 60-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1962_6_1_a2,
author = {R. P. Agnew},
title = {Convergence of orthogonal series},
journal = {Matematika},
pages = {60--64},
year = {1962},
volume = {6},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1962_6_1_a2/}
}
R. P. Agnew. Convergence of orthogonal series. Matematika, Tome 6 (1962) no. 1, pp. 60-64. http://geodesic.mathdoc.fr/item/MAT_1962_6_1_a2/